MAUDE Adverse Event Report: APPLIED MEDICAL C7302, 5MMX33CM EPIX L-HOOK ES PRB 1/EA; GEI

APPLIED MEDICAL C7302, 5MMX33CM EPIX L-HOOK ES PRB 1/EA; GEI
Model Number C7302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Nephrectomy - "the thread of probe connector is broken in surgery suddenly.Please consult with attached photo." patient status - "fine".
 
Additional Manufacturer Narrative
The event unit was returned for evaluation.Upon inspection, engineering found cracks and interior damage.A review of the manufacturing records for the lot number provided reveal that the product passed all quality and manufacturing inspections.The root cause is most likely the non-qualified sterilization methods mentioned in the customer's additional information.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Nephrectomy - "the thread of probe connector is broken in surgery suddenly." patient status - "fine.".

Brand Name
C7302, 5MMX33CM EPIX L-HOOK ES PRB 1/EA
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5620073
Report Number2027111-2016-00298
Device Sequence Number87841
Product Code GEI
UDI-Device Identifier00607915127640
UDI-Public(01)00607915127640(17)190919(30)01(10)1231442
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K132300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/19/2019
Device Model NumberC7302
Device Catalogue Number101147301
Device Lot Number1231442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2016
Supplement Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1